# SDR SWAA2022042694053

- Difficulty date: April 12, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194 E MULTIPLES ENLONGATED FASTENERS HOLES (ALL AROUND) / [01] MEASUREMENTS;[02] CLEAN AND PREPARED DAMAGE FASTENERS HOLES FOR REPAIR ON LOWER WING TO BODY FAIRING PANEL 194E AS PER B737 SRM 51-70-05-2R-8;[03] PERFORMED DRY OUT ON DAMAGE AREA ; FOUND NO WATER AS PER B737 SRM 51-70-05-2R-8;[04] RECEIVED NEW PANEL P/N 149A7555-8 PO#1761759;[05] CORRECTION TO STEP 4: P0#1761859;[06] VERIFIED 4 AND 5;[07] INSTALLED NEW PANEL 194E UP TO AND INCLUDING STEPS 1.G.(4).(D) IN REF B737-7 AMM 53-51-21-499-803. PENDING BONDING FASTENERS INSTALLATION AND BONDING CHECK.;[08] REMOVED PANEL # 194E PER B737-700 AMM 53-51-21-000-801.;[09] IDENTIFIED PANEL 194E ON THE INTERIOR SURFACE WITH HAND LETTERING AS PER B737-700 AMM 53-51-21-499-803  SB 737-53-1307 EO 5351-I-14642-LOCATION MX MIA DATE:04/21/2022;[10] VERIFIED 8 AND 9;[11] OK TO INSTALL;[12] INSTALLED PANEL 194E AS PER B737-700 AMM 53-51-21-499-803.;[13] PERFORMED ELECTRICAL RESISTANCE CHK PER 53-51-21-499-803 AND 53-51-21-760-801 (PASS);[14] ADDON TO STEP 13: BONDING METER BC: 168692;[15] ADDON TO STEP 12: TORQUE WRENCH USED ID: 16042 DUE DATE:05/03/2022;[16] VERIFIED 12; 13; 14 AND 15
